RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 1, Pages 169–188 (Mi fpm1395)  

This article is cited in 1 scientific paper (total in 1 paper)

Classification of matrix subalgebras of length 1

O. V. Markova

M. V. Lomonosov Moscow State University

Abstract: We define the length of a finite system of generators of a given algebra $\mathcal A$ as the smallest number $k$ such that words of length not greater than $k$ generate $\mathcal A$ as a vector space, and the length of the algebra is the maximum of the lengths of its systems of generators. In this paper, we obtain a classification of matrix subalgebras of length 1 up to conjugation. In particular, we describe arbitrary commutative matrix subalgebras of length 1, as well as those that are maximal with respect to inclusion.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:3, 458–472

UDC: 512.643

Citation: O. V. Markova, “Classification of matrix subalgebras of length 1”, Fundam. Prikl. Mat., 17:1 (2012), 169–188; J. Math. Sci., 185:3 (2012), 458–472

Citation in format AMSBIB
\Bibitem{Mar12}
\by O.~V.~Markova
\paper Classification of matrix subalgebras of length~1
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 1
\pages 169--188
\mathnet{http://mi.mathnet.ru/fpm1395}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 3
\pages 458--472
\crossref{https://doi.org/10.1007/s10958-012-0928-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866320171}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1395
  • http://mi.mathnet.ru/eng/fpm/v17/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Markova, “Description of algebras of length $1$”, Moscow University Mathematics Bulletin, 68:1 (2013), 74–76  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:215
    Full text:81
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020